RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2013, Volume 51, Pages 33–63 (Mi cmfd253)  

This article is cited in 1 scientific paper (total in 1 paper)

Graph-links: nonrealizability, orientation, and Jones polynomial

D. P. Ilyutkoab, V. S. Safinaa

a Faculty of Mechanics and Mathematics, M. V. Lomonosov Moscow State University, Moscow, Russia
b Delone Laboratory of Discrete and Computational Geometry, P. G. Demidov Yaroslavl State University, Yaroslavl, Russia

Abstract: The present paper is devoted to graph-links with many components and consists of two parts. In the first part of the paper we classify vertices of a labeled graph according to the component they belong to. Using this classification, we construct an invariant of graph-links. This invariant shows that the labeled second Bouchet graph generates a nonrealizable graph-link.
In the second part of the work we introduce the notion of an oriented graph-link. We define a writhe number for the oriented graph-link and we get an invariant of oriented graph-links, the Jones polynomial, by normalizing the Kauffman bracket with the writhe number.

Full text: PDF file (1615 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 214:5, 632–664

UDC: 515.16+519.17

Citation: D. P. Ilyutko, V. S. Safina, “Graph-links: nonrealizability, orientation, and Jones polynomial”, Topology, CMFD, 51, PFUR, M., 2013, 33–63; Journal of Mathematical Sciences, 214:5 (2016), 632–664

Citation in format AMSBIB
\Bibitem{IlySaf13}
\by D.~P.~Ilyutko, V.~S.~Safina
\paper Graph-links: nonrealizability, orientation, and Jones polynomial
\inbook Topology
\serial CMFD
\yr 2013
\vol 51
\pages 33--63
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd253}
\transl
\jour Journal of Mathematical Sciences
\yr 2016
\vol 214
\issue 5
\pages 632--664
\crossref{https://doi.org/10.1007/s10958-016-2803-4}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd253
  • http://mi.mathnet.ru/eng/cmfd/v51/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Il'yutko, I. M. Nikonov, “Diagram approach in the theory of knots and its application in the graph theory”, Moscow University Mathematics Bulletin, 73:3 (2018), 124–130  mathnet  crossref  mathscinet  zmath  isi
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:184
    Full text:60
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020